PDA

View Full Version : Problems, Problems, Update



DrinkofWtr
07-16-2008, 01:20 PM
Hi Everybody,

Just to update on what has been going on with me and my significant other. My boyfriend has been going through physical therapy and it looks like he is opting out on having surgery right now on the torn bicep.

I went to the Dr. not long ago and the Dr. told me my culture came back on my back as a staph infection and he prescribed Tetracycline for it. But he said it still looked suspicious to him and I am pretty sure he is going to take a biopsy of it, when I see him at the end of the month for skin cancer. First, he said he wants to clear up the staph infection.

I haven't felt good the last two or three days, and haven't done much of anything. I have been nauseated on and off for the last few days. Don't know if it's meds, a virus, or my gallbladder acting up.

I am just hanging in there, hoping I will feel somewhat better soon. Thanks for your support and thanks Susie for the list of possible meds. for the fibromyalgia. Can you believe I still don't have a prescription, I can tolerate or take for it?

Pain is like an old friend to me. It is always there, sometimes worse and sometimes a little better.

sits_inthe_corner
07-16-2008, 02:47 PM
Awww...sorry to hear you're not feeling well DrinkofWtr

Keep watch on how you're feeling. Read the side effects of the medications your on. If you get worse, get your bottom back to the doctor's.

Hope you're feeling better soon :)

Saysusie
07-17-2008, 10:00 AM
Drinkofwater;
I am right there with you when you speak about pain being an old friend; sometimes worse, sometimes better......but ALWAYS there! I often tell my husband that I would love to know what it feels like to have just one day where nothing hurts, nothing makes me nauseous, nothing is going haywire in my intestines, etc., etc. etc.... Just ONE DAY!
I don't think that people who are healthy truly appreciate their health. Here, we beg for just one day of relief and they have no idea what that kind of life feels like.
I am so sorry that you are having a difficult time right now. I can only say that I hope that you find a medication that, at the very least, give you some relief. I hope that your boyfriend heals quickly and that you are able to feel better!

Peace and Blessings
Saysusie

Quarterhorsegal
07-18-2008, 07:21 AM
Drinkofwater
Tetracycline is one of the medications that is thought to possably cause lupus flares. Is your physician aware of this? It might be worth letting your doc know what you have been feeling. Maybe a change of antibiotic would help.

rob
07-18-2008, 09:15 AM
Hi Drinkofwater,

I wish you were feeling better. Skin cancer is scary stuff. Sometimes, just hanging in there is all we can do, and there's nothing wrong with that. I've been barely hanging in there too for the past couple of days. I feel better today, and you will feel better soon too. I always compared pain to an overbearing, irritating mother in law. Always there, and ready to grate on your nerves at a moments notice. Some days tolerable, some days not. Never welcome. I hope you feel better soon. Let us know how you are doing.

Rob

laurid8967
07-18-2008, 02:49 PM
Rob -
How do you know my mother-in-law?? lolololol
Lauri